Reply To: Why for some Candida comes back ??

Home The Candida Forum Candida Questions Why for some Candida comes back ?? Reply To: Why for some Candida comes back ??

#66453

raster
Participant
Topics: 104
Replies: 6838

The die-off symptoms will last anywhere between a few weeks and a month or so; I had them for about a month myself.

Like able stated above; start the antifungals or probiotics 2 weeks into the diet. Then start the other product the next week.

Molybdenum and digestive enzymes most likely won’t affect eachother; I wouldn’t worry about it.

Probiotics and antifungals can cause die-off symptoms; eventually the die-off symptoms will end but you will still continue on with these supplements. You will have die-off before and during the time you take probiotics. I would look at the probiotics/antifungal use as “beating down the candida,” when you kill it off, it causes die-off symptoms.

-Raster